Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Tingling of the mouth and tongue

Hi, I m a teenage girl with Diagnosis SLE, Sjogren, Polyneuropathy in my feet and hands recently which they think is caused by a drug used in Lupus treatment and lots of other issues, bladder , chronical pains all over etc But now recently I ve been getting tingling sensation in my mouth and since today my tongue. I was thinking it could be neuropathy but I m not sure.My Neuro mentinoed hyperventilation but my mom said I don t have it currently as an answer. I haven t hyperventilated in ages+never experiencied these tingling.Only shortness of breath , heart pounded that d be really worse and never got tingling.Aswell the sensations are constantly.My Neuro has schedules a Mri of my brains in March+The day after I ll go see her.I just find this bit concerning and am wondering what could be going on?I also have very weak muscles etc.Just read it can be signs of Ms but I d rather not have that.My last Mri scan was a year ago and it was normal tho. Thank you in advance.
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  784
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam, your symptoms could well be related to neuropathy,but tingling sensation only on the tongue seems unlikely to be a result of it. You would generally have associated facial weakness or difiiculty in swallowing along with it.As your neurologist had adviced ,its better to get an MRI of the brain done to be sure that there is no ischemic focus in the brain. Hope you find my answer useful.Take care.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor